MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES EB210, VOYANT 5MM FUSION 37CM, 6/BX; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

APPLIED MEDICAL RESOURCES EB210, VOYANT 5MM FUSION 37CM, 6/BX; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number EB210
Medical Device Problem Code Mechanical Jam (2983)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Procedure performed: unknown event description: the event date is unknown.Long time voyant users, usage as intended.Jaws did not open (inside nor outside the patient).Additional information received by applied medical rep via email on 3apr24: they were unable to open the jaws.The jaws were locked on tissue and they used a different voyant to dissect the locked one.Normal laparoscopic instruments and generator used during procedure.Type of intervention: device replacement.Patient status: no clinical impact to the patient has been reported.
 
Additional Manufacturer Narrative
The event unit will not returning to applied medical for evaluation, but a lot number was provided.A follow-up report will be submitted upon completion of investigation.
 
Additional Manufacturer Narrative
The event unit was not returned to applied medical for evaluation.As the event unit was not returned, applied medical is unable to determine if the event unit exhibited any non-conformances that could have contributed to the reported event.In the absence of the event unit, it is difficult to determine if the reported event was caused by a manufacturing non-conformance or circumstantial factors at the time of use.Applied medical has reviewed the details surrounding the event and is unable to determine the exact root cause of the event.The probability and criticality of harm resulting from this failure have been evaluated and were found to be at an acceptable level.
 
Event or Problem Description
Procedure performed: unknown.Event description: the event date is unknown.Long time voyant users, usage as intended.Jaws did not open (inside nor outside the patient).Additional information received by applied medical rep via email on 3apr24: they were unable to open the jaws.The jaws were locked on tissue and they used a different voyant to dissect the locked one.Additional information received by applied medical rep via email on 25apr24: laparascopic hysterectomy (same surgery as in complaint form (b)(4)).All answer is the same as in complaint form (b)(4).(patiënt is ok.The blade was not visible.They used a different clamp to close the jaws.No tissue damage.No tissue bleeding.I happened at the start of the procedure.The jaws were closed using fenestrated grasper.It was observed twice).They replaced 2 devices with the exact same problems.Normal laparoscopic instruments and generator used during procedure.Type of intervention: device replacement.Patient status: no clinical impact to the patient has been reported.

Brand Name
EB210, VOYANT 5MM FUSION 37CM, 6/BX
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
farah azmi
22872 avenida empresa
rancho santa margarita, CA 92688
9497138710
MDR Report Key19217558
Report Number2027111-2024-00611
Device Sequence Number8194212
Product Code GEI
UDI-Device Identifier00607915138424
UDI-Public(01)00607915138424(17)260330(30)01(10)1484982
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
K201212
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 08/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/30/2026
Device Model NumberEB210
Device Catalogue Number101476432
Device Lot Number1484982
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/03/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/30/2024
Supplement Report FDA Received Date08/05/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/31/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GENERATOR; LAP INSTRUMENTS
Patient SexUnknown